Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Getting rashes after physical contact. What could be causing the allergic reaction?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
When my husband kisses me I get read rashes that itch. They last around a few hours. It only happens when he kisses skin that isn't red like lips, etc. I dont remember this happening with exes, but this is my first relationship with a smoker. Could that be what is causing the algegic reaction? Even when he washes his hands and brushes his teeth it still happens? What else could he do to prevent it? Its putting a strain on our relationship.
Posted Tue, 5 Nov 2013 in Skin Hair and Nails
Answered by Dr. Hariom Sharma 1 hour later
Brief Answer:
Maybe allergic to nicotine or saliva

Detailed Answer:

I have gone through your query. It suggests that you maybe suffering from allergic reaction. This allergy maybe due to nicotine or saliva of your husband.

For preventing this allergic reaction either apply the calamine lotion over the body or by taking antiallergic medication.

You also advised your husband for stop smoking.

For better diagnosis and management , you may consult allergy specialist and go for allergic testing.

If you have any doubt, I Will be available for your query.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor